Alert archive / New Jersey / Small Craft Advisories in 2016
Small Craft Advisory 10, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 25, 2016, 3:23 PM EST. It took effect at Jan 26, 2016, 6:00 AM EST. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2016, 3:23 PM EST (20:23 UTC)
- In effect from
- Jan 26, 2016, 6:00 AM EST
- Expired
- Jan 27, 2016, 3:52 PM EST
- In force
- 34 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
267 WHUS71 KPHI 252023 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 323 PM EST MON JAN 25 2016 ANZ450>455-260900- /O.NEW.KPHI.SC.Y.0010.160126T1100Z-160127T0900Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 323 PM EST MON JAN 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 4 AM EST WEDNESDAY. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. * TIMING...WINDS AND SEAS WILL INCREASE AFTER DAYBREAK TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
330 WHUS71 KPHI 260836 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 AM EST TUE JAN 26 2016 ANZ450>455-262200- /O.CON.KPHI.SC.Y.0010.160126T1100Z-160127T0900Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 AM EST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
360 WHUS71 KPHI 262033 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 333 PM EST TUE JAN 26 2016 ANZ450>455-270945- /O.EXT.KPHI.SC.Y.0010.000000T0000Z-160127T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 333 PM EST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY... * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
962 WHUS71 KPHI 270846 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 346 AM EST WED JAN 27 2016 ANZ450>455-272100- /O.CON.KPHI.SC.Y.0010.000000T0000Z-160127T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 346 AM EST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
910 WHUS71 KPHI 272052 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EST WED JAN 27 2016 ANZ450>455-272200- /O.CAN.KPHI.SC.Y.0010.000000T0000Z-160127T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 PM EST WED JAN 27 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS WILL CONTINUE TO SUBSIDE THROUGH THIS EVENING. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 25, 12:41 PM EST, 2 hours 42 minutes earlier.
Area forecast discussion, Jan 25, 12:41 PM EST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1241 PM EST MON JAN 25 2016 .SYNOPSIS... HIGH PRESSURE WILL BUILD ACROSS THE REGION TODAY, SLIDING TO THE SOUTH AND EAST OF THE AREA TONIGHT. A COLD FRONT WILL CROSS THE REGION TUESDAY NIGHT FOLLOWED BY A RETURN TO HIGH PRESSURE. ANOTHER SYSTEM MAY IMPACT THE REGION LATE IN THE WEEK. AN AREA OF LOW PRESSURE DEVELOPS OFF THE SOUTHEASTERN UNITED STATES COAST THURSDAY AND TRACKS TO THE NORTHEAST THROUGH FRIDAY, POTENTIALLY BRINGING UNSETTLED WEATHER TO OUR AREA. HIGH PRESSURE IS EXPECTED TO RETURN OVER THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... HIGH PRESSURE WAS CENTERED ALONG THE COAST OF THE CAROLINAS THIS MORNING. THE HIGH WILL CONTINUE TO INFLUENCE OUR WEATHER FOR TODAY AS IT DRIFTS OUT TO SEA. WE ARE ANTICIPATING A MOSTLY SUNNY SKY WITH SCATTERED CLOUD COVER. A LIGHT NORTHWEST TO WEST WIND IS FORECAST TO BACK TO THE SOUTHWEST AND SOUTH. MAXIMUM TEMPERATURES SHOULD BE MAINLY IN THE 30S IN OUR REGION. WE NEEDED TO ADJUST A FEW OF THE HOURLY TEMPERATURES WITH THE LATE MORNING FCST UPDATE. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/... THE HIGH WILL CONTINUE TO DRIFT FARTHER OUT OVER THE ATLANTIC TONIGHT. THERE WILL BE A LIGHT SOUTHWEST TO SOUTH FLOW IN OUR REGION AND DEW POINT READINGS WILL BEGIN TO CREEP UPWARD. WE ARE ANTICIPATING AN INCREASE IN CLOUD COVER FOR TONIGHT ALONG WITH THE POTENTIAL FOR SOME PATCHY LIGHT FOG. MINIMUM TEMPERATURES IN OUR REGION WILL FAVOR THE 20S AND LOWER 30S. && .LONG TERM /TUESDAY THROUGH SUNDAY/... TUESDAY....LOW PRESSURE DEVELOPS ACROSS THE MIDWESTERN STATES AND GRADUALLY PUSHES EAST ON MONDAY INTO TUESDAY. AS THE LOW CROSS THE GREAT LAKES AREA, IT WILL DRAG A COLD FRONT ACROSS OUR AREA TUESDAY NIGHT. WHILE THE FRONT LACKS MOISTURE AS IT APPROACHES THE REGION, IT LOOKS TO START DRAWING UP MOISTURE FROM THE GULF AND ATLANTIC COASTS. THIS WILL BRING SOME SNOW AND/OR RAIN SHOWERS TO THE AREA FOR TUESDAY THROUGH TUESDAY NIGHT. SHOWERS WILL SPREAD ACROSS THE REGION FROM NORTHWEST TO SOUTHEAST, AND TAPERING OFF LATE TUESDAY NIGHT INTO WEDNESDAY. HIGHS ON TUESDAY WILL BE IN THE UPPER 30S ACROSS THE NORTH TO THE UPPER 40S ACROSS THE SOUTH. WEDNESDAY THROUGH THURSDAY...HIGH PRESSURE WILL START TO BUILD INTO THE REGION FROM THE WEST/SOUTHWEST WEDNESDAY AND SHIFT TO THE EAST OF THE REGION ON THURSDAY. CONDITIONS WILL BE MOSTLY DRY ACROSS THE REGION AS WE ARE INFLUENCED BY THE SHIFTING HIGH PRESSURE. THURSDAY NIGHT THROUGH FRIDAY...A LOW PRESSURE SYSTEM DEVELOPS OFF THE COAST OF THE SOUTHEASTERN UNITED STATES AND THEN TRACKS TO THE NORTHEAST. THERE IS CONSIDERABLE DIFFERENCE IN THE MODEL GUIDANCE WITH THE GFS TAKING THE STORM OUT TO SEA WITH LITTLE IMPACTS TO OUR AREA WHILE THE ECMWF KEEPS IT CLOSER TO THE COAST, BRINGING ANOTHER POTENTIAL WINTER STORM TO THE REGION. ANOTHER DIFFERENCE IN THE MODELS IS A NORTHERN LOW PRESSURE CROSSING THE GREAT LAKES. THE STRENGTH OF THIS STORM MAY BE IMPACTING JUST HOW CLOSE TO THE COAST THE SOUTHERN STORM MAY REMAIN. WE WILL FOLLOW WPC GUIDANCE AND BLEND WITH CONTINUITY DUE TO THE UNCERTAINTY OF THIS SYSTEM AND THEN CONTINUE TO MONITOR THE STORM OVER THE COMING DAYS. SATURDAY AND SUNDAY...HIGH PRESSURE TRIES TO PUSH NORTHWARD FROM THE GULF REGION BUT APPEARS TO MAKE LITTLE PROGRESS INTO OUR AREA AND GENERALLY REMAINS TO THE SOUTH OF THE REGION AS IT GRADUALLY PUSHES TO THE EAST. DUE TO THE DIFFERENCE IN THE MODELS WITH THE END OF WEEK STORM, THERE ARE DIFFERENCES THAT RESULT FOR THE WEEKEND. THE CONSENSUS AS IT STANDS NOW WOULD LEAN TOWARD DRIER WEATHER AND WE HAVE KEPT THE FORECAST MOSTLY DRY. BOTH THE GFS AND THE ECMWF SHOW A WARM FRONT LIFTING THROUGH THE REGION OVER THE WEEKEND. THE GFS IS MUCH FASTER WITH THE FRONT SO WE KEEP LOW POPS, MAINLY ON SUNDAY, IN THE FORECAST AT THIS TIME. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY, AND SURROUNDING AREAS. VFR CONDITIONS ARE EXPECTED FOR TODAY WITH SCATTERED CLOUD COVER. A LIGHT NORTHWEST TO WEST WIND SHOULD BACK TO THE SOUTHWEST AND SOUTH WITH SPEEDS REMAINING LESS THAN 8 KNOTS. THE LIGHT SOUTHWEST TO SOUTH FLOW WILL CONTINUE FOR TONIGHT. MOISTURE WILL BE ON THE INCREASE, AS WILL THE CLOUD COVER. SOME MVFR CEILING AND VISIBILITY RESTRICTIONS MAY DEVELOP. HOWEVER, IT IS A LOW CONFIDENCE FORECAST REGARDING THEIR TIMING AND EXTENT. WE HAVE INCLUDED THE MENTION OF MVFR CONDITIONS FOR KRDG AND KABE FOR NOW. WE WILL RE-EVALUATE THE POTENTIAL FOR SUBSEQUENT TAF ISSUANCES. OUTLOOK... TUESDAY...MAINLY VFR CONDITIONS ARE EXPECTED. INCREASING CLOUDINESS WITH A CHANCE FOR SOME RAIN OR SNOW SHOWERS, WHICH MAY CAUSE MVFR CONDITIONS TO OCCUR. WEDNESDAY...MAINLY VFR CONDITIONS ARE EXPECTED. THURSDAY THROUGH FRIDAY...GENERALLY VFR CONDITIONS ARE EXPECTED AT THIS TIME. THERE IS UNCERTAINTY IN RESPECT TO A COASTAL STORM, WITH POSSIBLE IMPACTS TO THE TERMINALS. && .MARINE... WAVE HEIGHTS HAVE FALLEN BELOW SCA CRITERIA ACROSS THE WATERS. A FEW 4.5 TO 5.0 SWELL WAVES STILL POSSIBLE ACROSS THE FAR SOUTH. SCA FLAG WAS LET TO EXPIRE AT NOON. A NORTHWEST WIND AT 10 TO 15 KNOTS EARLY THIS MORNING IS EXPECTED TO DECEASE TO 5 TO 10 KNOTS TODAY AND IT SHOULD BACK TO THE SOUTHWEST. THE SOUTHWEST WIND IS FORECAST TO INCREASE BACK TO 10 TO 15 KNOTS FOR TONIGHT. OUTLOOK... TUESDAY...WINDS MAY BECOME GUSTY AROUND 25 KNOTS AND SEAS MAY NEAR 5 FEET ON TUESDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED. WEDNESDAY THROUGH THURSDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED ON THE AREA WATERS. FRIDAY...UNCERTAINTY EXISTS WITH A COASTAL STORM. THE POTENTIAL FOR HIGHER SEAS AND INCREASED WIND GUSTS EXISTS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MEOLA NEAR TERM...PO SHORT TERM...IOVINO LONG TERM...MEOLA AVIATION...IOVINO/MEOLA MARINE...IOVINO/MEOLA/PO
Hazardous weather outlook, Jan 25, 12:33 PM EST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1233 PM EST MON JAN 25 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-261745- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1233 PM EST MON JAN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-261745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1233 PM EST MON JAN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 8:56 PM EST | Small Craft Advisory for Hazardous Seas | PHI | 15 hr |
Nearby
Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.